How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Baker Your Own Question
Dr Baker
Dr Baker, Family Physician
Category: Medical
Satisfied Customers: 5049
Experience:  MD
108371854
Type Your Medical Question Here...
Dr Baker is online now

I have had a serious reaction to my booster jab over three

Customer Question

I have had a serious reaction to my booster jab over three weeks ago. I have had blood tests but only been contacted my a nurse, not my doctor. I am at my wits end as the extreme stiffness I am experiencing is no better, rather the reverse. I tried to contact you for a doctor’s advice dvice
JA: Have you been using any medication since the blood tests? How severe are any complications?
Customer: I have taken paracetamoll whichhelps for a short time. Wnen I wake in the night and morning I find it seriously hard to get out if the bed, in extreme pain.
JA: Got it. Have you used anything besides paracetamol for this?
Customer: I have a delicate stomach so. can only take limited painkillers. I have been given Coprodamol but don’t want to mask the pain; I need to see a consultant soon otherwise I don’t know what to do with myself.
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: I have had superb good health all my life so this is most unusual.
Submitted: 19 days ago.
Category: Medical
Expert:  Dr Baker replied 19 days ago.

Thank you for contacting Just Answer

Expert:  Dr Baker replied 19 days ago.

I am sorry to hear. Where is this stiffness? Can you take anti inflammatory medication?